Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014

HIV Life >> Women

heatherblue
Member

Reged: 05/18/06
Posts: 11
Loc: Fenway(GO SOX!),Boston
Meds and body fat change in women?
      05/22/06 01:51 PM

I am very nervous about this topic. I have poor self image problems already. I just met a woman in her late forties who looked like, pardon me, death. She said her numbers were good, but she looked aweful. I imagine maybe AZT did it to her, but I really like looking ten years younger than I am. I have weight maintenance problems already and I just quit drugs and smoking. So I am set up to gain weight. Has anyone experienced body changes due to their meds?

Post Extras: Remind Me!     Notify Moderator

Entire thread
Subject Posted by Posted on
* Meds and body fat change in women? heatherblue 05/22/06 01:51 PM
. * Re: Meds and body fat change in women? Anonymous   06/09/06 10:59 AM
. * Re: Meds and body fat change in women? tiffany   05/22/06 05:09 PM
. * Re: Meds and body fat change in women? Survivor   05/22/06 06:12 PM

What's New at TheBody.com

Additional Information
0 registered and 0 anonymous users are browsing this forum.

Moderator:  TheBody, bogart, crabman, riverprincess 



Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 4946

Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3